# SDR 2007FA0000141

- Difficulty date: February 5, 2007
- Submitted: February 13, 2007
- Operation: General aviation
- Make and model: Cessna 180
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Fuel Line
- Part number: 0500106326
- Condition: Worn
- Location: Fuel Sys
- Part time: 4,000 hours
- Stage of operation: NR
- How discovered: O
- Nature of condition: W
- Precautionary procedure: O

## Discrepancy

FLAP CABLE WEARING INTO FUEL LINE.  FUEL LINE WAS INCORRECTLY ASSEMBLED.  VISUAL INSPECTION OF AREA AT ANNUAL OR 100 HR INSPECTIONS.  (K)
